Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: A. R. Forsyth
Title: Theory of Functions of a Complex Variable
Additional book information: Cambridge, University Press, 1893. 8vo, xxii + 682 pp.

Review Information:

Reviewer: W. F. Osgood
Journal: Bull. Amer. Math. Soc. 1 (1895), 142-154
DOI: http://dx.doi.org/10.1090/S0002-9904-1895-00263-3